# SDR AALA202212205515

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737-8
- Aircraft serial: 44476
- Aircraft time: 5,578 hours, 2,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LENS ON 14C CAME OFF. REINSTALLED AISLE EMERGENCY LIGHT AT ROW 14 ABC AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11.
